Norms from certain extensions of $F_q(T)$
Acta Arithmetica, Tome 38 (1980) no. 4, pp. 325-340
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Sudesh Gogia 1 ; Indar Luthar 1
@article{10_4064_aa_38_4_325_340,
author = {Sudesh Gogia and Indar Luthar},
title = {Norms from certain extensions of $F_q(T)$},
journal = {Acta Arithmetica},
pages = {325--340},
year = {1980},
volume = {38},
number = {4},
doi = {10.4064/aa-38-4-325-340},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-38-4-325-340/}
}
Sudesh Gogia; Indar Luthar. Norms from certain extensions of $F_q(T)$. Acta Arithmetica, Tome 38 (1980) no. 4, pp. 325-340. doi: 10.4064/aa-38-4-325-340
Cité par Sources :